# SDR AALA20161109022

- Difficulty date: November 9, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 19,524 hours, 7,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1016 BETWEEN S21 - 22L IS CORRODED IN PREVIOUSLY BLENDED AREA. REPAIRED THE SKIN IAW SRM 51-10-01 FIGURE 2 DETAIL A AND EA 265041.
